# SDR UPS204397

- Difficulty date: September 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N942UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19101
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Part number: 1000677
- Condition: Malfunction
- Location: Cabin
- Stage of operation: CL
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED EMERGENCY, CIRCUIT BREAKER TRIPPED AFTER TAKEOFF.  CYCLED EMERGENCY LIGHT SWITCH NUMEROUS TIMES.  COULD NOT DUPLICATE.  REPLACED EMERGENCY LIGHT OVER ENTRANCE DOOR, PRECAUTIONARY.
